# SDR ASAA2023062944024

- Difficulty date: June 29, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 45,744 hours, 16,173 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER LOWER SKIN HAS A CRACK INDICATION LOCATED AT STAB STA. 95"- 97.5". ALONG REAR SPAR FASTENERS. (AS MARKED). GROUNDED - YES. EVALUATED RH HORIZONTAL STAB SKIN 5595-5597.5 CRACK FOUND. REPAIRED AREA IAW B737-800 SRM 55-10-01-2R-11. RH HOIZONTAL LE AND TIP REMOVED / INSTALLED IAW AMM 27-41-21, AND AMM 55-10-00. EVALUATED HORIZONTAL SKIN IAW 737 NTM PT. 1 51-00-00 PROC 23 THIS IS A CAT B REPAIR INSP THRESHOLD 56,000 FLIGHT CYCLES.
